Assche, Walter Van, Coussement, Els (2001) Some classical multiple orthogonal polynomials. Journal of Computational and Applied Mathematics, 127 (1). 317-347 doi:10.1016/s0377-0427(00)00503-3
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Some classical multiple orthogonal polynomials | ||
Journal | Journal of Computational and Applied Mathematics | ||
Authors | Assche, Walter Van | Author | |
Coussement, Els | Author | ||
Year | 2001 (January) | Volume | 127 |
Issue | 1 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/s0377-0427(00)00503-3Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 9492024 | Long-form Identifier | mindat:1:5:9492024:8 |
GUID | 0 | ||
Full Reference | Assche, Walter Van, Coussement, Els (2001) Some classical multiple orthogonal polynomials. Journal of Computational and Applied Mathematics, 127 (1). 317-347 doi:10.1016/s0377-0427(00)00503-3 | ||
Plain Text | Assche, Walter Van, Coussement, Els (2001) Some classical multiple orthogonal polynomials. Journal of Computational and Applied Mathematics, 127 (1). 317-347 doi:10.1016/s0377-0427(00)00503-3 | ||
In | (2001, January) Journal of Computational and Applied Mathematics Vol. 127 (1) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |